National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 1114008

History of Changes from the VAERS Wayback Machine

First Appeared on 7/2/2021

VAERS ID: 1114008
VAERS Form:2
Age:
Sex:Male
Location:Foreign
Vaccinated:2021-01-14
Onset:2021-01-14
Submitted:0000-00-00
Entered:2021-03-19
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
COVID19: COVID19 (COVID19 (PFIZER-BIONTECH)) / PFIZER/BIONTECH EJ6797 / UNK - / OT

Administered by: Other      Purchased by: ??
Symptoms: Altered state of consciousness, Cerebral infarction, Hemiparesis, Incorrect route of product administration

Life Threatening? No
Birth Defect? No
Died? Yes
   Date died:2021-02-04
Permanent Disability? No
Recovered? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? No
ER or ED Visit (V2.0)? No
Hospitalized? No
Previous Vaccinations:
Other Medications:
Current Illness: Arrhythmia; Atrial fibrillation
Preexisting Conditions:
Allergies:
Diagnostic Lab Data:
CDC 'Split Type': DEPFIZER INC2021266957

Write-up: Masive middle cerebral artery infarct; Consciousness disturbed; severe left hemiparesis; COMIRNATY subcutaneous; This is a spontaneous report from a non-contactable consumer downloaded from the Regulatory Authority, regulatory authority number DE-PEI-CADR2021015226. An 88-year-old male patient received BNT162B2 (COMIRNATY, Solution for injection), subcutaneously at an unspecified age on 14Jan2021 (lot number: EJ6797, expiration date unknown) at single dose for covid-19 immunisation. Medical history included atrial fibrillation and arrhythmia, both ongoing. The patient''s concomitant medications were not reported. The patient previously took rivaroxaban from 12Jan2001 to 14Jan2021 for anticoagulation drug level increased. On 24Jan2021 the patient experienced masive middle cerebral artery infarct, consciousness disturbed, severe left hemiparesis. The outcome of event masive middle cerebral artery infarct was fatal. The patient died on 04Feb2021. The outcome of the other events was unknown. It was not reported if an autopsy was performed. Sender Comment: Absolute arrhythmia in atrial fibrillation. Oral anticoagulation with rivaroxaban from 12Jan2021 to 14Jan2021 paused / acute media infarction on the right with impaired consciousness and severe hemiparesis on the left. No follow-up attempts are possible. No further information is expected.; Reported Cause(s) of Death: Masive middle cerebral artery infarct

New Search

Link To This Search Result:

https://medalerts.org/vaersdb/findfield.php?IDNUMBER=1114008&WAYBACKHISTORY=ON

Government Disclaimer on use of this data


Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166